MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION GUIDEZILLA? II; CATHETER, PERCUTANEOUS
Model Number H74939335150610
Medical Device Problem Codes Device Damaged by Another Device (2915); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).
 
Event or Problem Description
It was reported that the collar was cracked.The patient was presented with a coronary atherosclerotic heart disease and unstable angina and underwent a coronary stent implantation and percutaneous coronary balloon dilation angioplasty procedure.The target lesion was 80% stenosed, proximally diffused and calcified.99% subtotal occlusion was also noted in the mid right coronary artery.A 6f long guidezilla ii catheter guide extension was selected for use.During the procedure, it was noted that the collar of the device had a crack at the connection, and a quality issue was suspected.The device was removed normally, and the procedure was completed with another of the same device.There were no patient complications, and the patient remained stable post procedure.
 
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).Device evaluated by manufacturer: the complaint device was received for product analysis.A visual and microscope inspection found no damage or irregularity to the device.
 
Event or Problem Description

Brand Name
GUIDEZILLA? II
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23467314
Report Number2124215-2025-78496
Device Sequence Number15940131
Product Code DQY
UDI-Device Identifier08714729939467
UDI-Public(01)08714729939467(17)261210(10)35457853
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K163314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939335150610
Device Catalogue NumberH74939335150610
Device Lot Number0035457853
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age62 YR
Patient SexFemale
Patient Weight55 KG